Chloe - A Setback
- Hi All...
So sorry for not responding to the notes sent to me few days ago regarding Chloe - my neighbor was fixing his fence and accidently cut our cable lines - no computer until today...
I mentioned Chloe has not be looking good since the weekend - I was in contact with the vet - told to up her cypro to get her to eat, it was probably the potassium that upset her stomach. Her potassium level at last check was 3.9 - lowest end of normal. Vet said not to worry about it at the moment. Chloe also had a bout of diarrhea...possibly a flare up of her pancreatitis from the changes in diet.
Unfortunately, even though Chloe's respirations continued to be in the 20s, she looked terrible - something was definitely wrong... Her breathing just didn't seem right to me.
This morning Chloe's respirations started to slowly rise - 32 sleeping - just sitting (not asleep) in the 40s - then she had a couple of coughs. Immediately called the vet's office - consult with the other vet in the practice - back on 2X Lasix, and if she starts eating, try a little potassium (don't know how I'll manage that.)
I made an appointment for Monday - but I have to get down to the vet's tomorrow to pick up more Lasix - "human" pharmacies don't carry the correct dose and I'm running out. The vet's office is closed for the holiday so they're leaving the medication in a bin under a doorway in the back of the building - tomorrow...If anyone sees a Thanksgiving day news report regarding a strange lady lurking around a veterinary office hunting around for a bag of pills...yup, it's me...
Chloe's respirations are back down in the 20s for now - thank goodness.
Suzanne and Chloe
- Hi Suzanne
I`m sorry Chloe has got worse. Unfortunately dealing with heart failure
often takes a little while to find the correct dose of medications, and I
think the extra lasix will help. It is vital her lungs are cleared of fluid so
she may need an even bigger dose temporarily and something else to assist
her heart. With my Milli, we add another drug every time she gets worse
until she's on absolutely everything except digoxin.
[Non-text portions of this message have been removed]